# SDR IPXA2022050281663

- Difficulty date: April 20, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53410765217
- Part serial: NA
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO FR54 BULKHEAD WEB AT Y0 CRACKED.REMOVED AND REPLACED IAW-SRM 51-40-21.
